Alert archive / Maine / Storm Warnings in 2022
Storm Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this storm warning at Feb 16, 2022, 3:27 PM EST. It took effect at Feb 17, 2022, 6:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 3:27 PM EST (20:27 UTC)
- In effect from
- Feb 17, 2022, 6:00 PM EST
- Expired
- Feb 18, 2022, 9:49 AM EST
- In force
- 16 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
759 WHUS71 KCAR 162027 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 327 PM EST Wed Feb 16 2022 ANZ050>052-170430- /O.CON.KCAR.GL.W.0010.000000T0000Z-220217T2300Z/ /O.UPG.KCAR.SR.A.0004.220217T2300Z-220218T1700Z/ /O.NEW.KCAR.SR.W.0004.220217T2300Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 327 PM EST Wed Feb 16 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THURSDAY... ...STORM WARNING IN EFFECT FROM 6 PM THURSDAY TO NOON EST FRIDAY... * WHAT...For the Storm Warning, southwest winds 30 to 40 kt with gusts up to 50 kt and seas 17 to 22 ft expected. For the Gale Warning, southwest winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Storm Warning, from 6 PM Thursday to noon EST Friday. For the Gale Warning, until 6 PM EST Thursday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
657 WHUS71 KCAR 170848 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 348 AM EST Thu Feb 17 2022 ANZ050>052-171700- /O.CON.KCAR.GL.W.0010.000000T0000Z-220217T2300Z/ /O.CON.KCAR.SR.W.0004.220217T2300Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 348 AM EST Thu Feb 17 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... * WHAT...For the Gale Warning, southwest winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. For the Storm Warning, southwest winds 30 to 40 kt with gusts up to 50 kt and seas 16 to 21 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Gale Warning, until 6 PM EST this evening. For the Storm Warning, from 6 PM this evening to noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
380 WHUS71 KCAR 171603 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1103 AM EST Thu Feb 17 2022 ANZ050>052-180015- /O.CON.KCAR.GL.W.0010.000000T0000Z-220217T2300Z/ /O.CON.KCAR.SR.W.0004.220217T2300Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1103 AM EST Thu Feb 17 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... * WHAT...For the Gale Warning, southwest winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 ft. For the Storm Warning, southwest winds 30 to 40 kt with gusts up to 50 kt and seas 16 to 21 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Gale Warning, until 6 PM EST this evening. For the Storm Warning, from 6 PM this evening to noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
264 WHUS71 KCAR 172011 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 311 PM EST Thu Feb 17 2022 ANZ050>052-180930- /O.CAN.KCAR.GL.W.0010.000000T0000Z-220217T2300Z/ /O.CON.KCAR.SR.W.0004.220217T2300Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 311 PM EST Thu Feb 17 2022 ...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST FRIDAY... * WHAT...Southwest winds 35 to 45 kt with gusts up to 50 kt and seas 15 to 21 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 6 PM this evening to noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
825 WHUS71 KCAR 180018 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 718 PM EST Thu Feb 17 2022 ANZ050>052-180830- /O.CON.KCAR.SR.W.0004.000000T0000Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 718 PM EST Thu Feb 17 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WHAT...Southwest winds 35 to 45 kt with gusts up to 50 kt and seas 15 to 21 ft expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 6 PM this evening to noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
817 WHUS71 KCAR 180320 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1020 PM EST Thu Feb 17 2022 ANZ050>052-181130- /O.CON.KCAR.SR.W.0004.000000T0000Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1020 PM EST Thu Feb 17 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY... * WHAT...Southwest winds 35 to 45 kt with gusts up to 50 kt and seas 15 to 20 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
082 WHUS71 KCAR 180841 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 341 AM EST Fri Feb 18 2022 ANZ050>052-181700- /O.CON.KCAR.SR.W.0004.000000T0000Z-220218T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 341 AM EST Fri Feb 18 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Southwest winds 35 to 45 kt with gusts up to 50 kt and seas 15 to 20 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EST Friday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
984 WHUS71 KCAR 181449 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 949 AM EST Fri Feb 18 2022 ANZ052-182300- /O.CAN.KCAR.SR.W.0004.000000T0000Z-220218T1700Z/ /O.NEW.KCAR.GL.W.0011.220218T1449Z-220218T2300Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 949 AM EST Fri Feb 18 2022 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 14 ft. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 6 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ050-051-182300- /O.CAN.KCAR.SR.W.0004.000000T0000Z-220218T1700Z/ /O.NEW.KCAR.GL.W.0011.220218T1449Z-220219T0500Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 949 AM EST Fri Feb 18 2022 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...STORM WARNING IS CANCELLED... * WHAT...Northwest winds 30 to 40 kt with gusts up to 45 kt and seas 18 to 23 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ VJN
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 16, 12:43 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 16, 12:43 PM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1243 PM EST Wed Feb 16 2022
.SYNOPSIS...
A warm front lifts across the region today. A cold front
approaches from the northwest tonight then slowly pushes south
through the region from Thursday into Friday morning as waves of
low pressure ride along it. Weak high pressure builds in Friday
night, followed by low pressure crossing Maine Saturday. High
pressure then transits the area for the remainder of the
weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
1245 pm update...
Downeast has risen into the u20s and above freezing this
afternoon with St. John Vly still in the single digits. Expect
that temps wl continue to rise as the warm front lifts through.
Southerly winds are gusting to 20-25kts as of 17z and expect
these wl increase into the afternoon as LLJ increases. Light
flurries are occurring Downeast in warm advection with dry
airmass holding tight across the north.
Previous Discussion:
High pressure remains over northern New England early this
morning, with clear skies across the state of Maine and light to
calm winds across our FA. Temperatures have fallen well below
zero across the north, and to around zero in the Bangor and
Downeast regions. Diurnal mixing will return shortly after
sunrise as light southerly flow just above the surface will
advect warm air into the region, acting to speed up the
deterioration of the surface inversion and further increase
winds. Temperatures will be mild today, increasing into the
upper 20s across the north and lower 30s near the coast by this
evening. Additionally, the pressure gradient aloft will begin
to tighten this afternoon as the high pressure slides off to the
east and low pressure approaches from the west. A 55 to 65 kt
low level jet will develop early this evening, supporting
elevated surface gusts through the night tonight.
As southerly winds persist under cloudy skies, temperatures will
remain steady or even increase through the night tonight. At the
same time, a cold front will slowly approach from the west,
increasing the chance for precipitation across the western
half of the FA. Precip will start out as snow over to the north
with temperatures remaining just below freezing, but persistent
warm air advection will lead to a transition over to rain as the
night progresses. The threat for snow then rain will fill in
from north to south through the night. Wind gusts of up to 30
to 35 mph are expected across the entire FA through the night,
and the immediate coast may see even higher wind gusts
overnight.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A strong area of high pressure at the surface will continue to drift
east into the open Atlantic during Thursday. Meanwhile, a cold front
will slowly approach from the northwest. A south to southwest flow
on the backside of the high across the western Atlantic will
transport unseasonably mild air northward across the forecast area.
Afternoon high temperatures will range from the lower 40s across the
north and mid to upper 40s Central and Downeast. As the cold front
continues to approach from the northwest, moisture will increase
across the region during the day, with rain developing, especially
across northern areas, closer to the approaching front. The
front will begin to sink southward across the crown of Maine and
St. John Valley early Thursday evening. At the same time, an
area of low pressure will track northeast toward the region,
supporting overrunning precipitation Thursday night. Model
consensus is for the low to track just to the north of Greenville
and then east toward Houlton by early Friday morning. To the
north of the low, expect colder air will continue to funnel into
the region from Quebec. This will result in rain early Thursday
evening transitioning to a wintry mix Thursday night north of a
a Greenville to Houlton line. Across far northwest Aroostook,
expect the changeover to all snow to occur early in the
evening. Confidence was high enough to issue a Winter Storm
Watch for northwest Aroostook county beginning Thursday evening
and into Friday morning. Prospects are fairly high that areas
along the northwest border will see warning level snow by Friday
morning, especially across the St.John Valley region and across
the Fort Kent to Estcourt Station regions. Across the remainder
of Aroostook county, northern Somerset, and northern Penobscot
counties, expect more in the way of mixed precipitation before
the transition to snow occurs later Thursday night. Across
central areas, including the Greater Bangor region, and the
Downeast Maine, it will be warm enough for precipitation to be
mainly in the form of rain through Thursday night. The next
concern Thursday night continues to center around the potential
for strong to damaging wind gusts across Downeast Maine,
especially the coast and outer islands, due to the strong low
level jet at 925 MB progged to be in excess of 80 kt. Therefore,
have issued a High Wind Watch for the Downeast coast from
Thursday evening into Friday morning. The low will move quickly
into the Canadian Maritime provinces on Friday. Snow across the
north will begin to wind down during the morning, with rain
across central and Downeast areas possibly changing to a brief
period of snow before ending during Friday morning. The big
story on Friday will be the strong cold advection behind the
departing low, thus expect highs to occur early in the day with
falling temperatures in the afternoon. High pressure builds in
for Friday night with mainly clear to partly cloudy sky
conditions expected, along with cold temperatures.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
A clipper type system will cross the region on Saturday
bringing the chance for snow showers. The clipper system exits
Saturday night, followed by high pressure later Saturday night
and Sunday. Another cold front approaches the region later
Sunday and then crosses the region Monday followed by high
pressure Monday night. Another low will track toward the region
later Tuesday with the next chance for snow. Highs will be below
normal on Saturday, near normal on Sunday, above normal Monday,
near normal on Tuesday.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR across the north before decreasing to MVFR after
06z tonight. Light showers expected to move in toward daybreak
at FVE and progressing south from there. Downeast terminals at
MVFR and will vary between MVFR and VFR overnight at BGR with
predominant MVFR at BHB.
LLWS at all terminals overnight between 40-50kts at 220 degrees
at FL020.
SHORT TERM:
Thu...MVFR or lower developing from NW to SE in rain. LLWS
likley.
Thu night - Fri. Widespread IFR expected through Fri morning.
Wintry mix/snow Aroostook county terminals, rain KBGR/KBHB. LLWS
likley with G50 KT possible later Thursday night/Friday morning
KBGR/KBHB terminals. Becoming VFR Fri afternoon with NW wind G25
kt expected all terminals.
Sat...MVFR or lower possible in snow/snow showers.
Sat night and Sun..VFR.
&&
.MARINE...
NEAR TERM: Winds and seas will remain below advisory levels
through the morning. Light freezing spray early this morning.
Southerly winds increase to gale levels today with building
seas. A Gale Warning is in effect for all the waters starting at
3 PM today.
SHORT TERM: A Storm Watch remains in effect from Thursday
evening through Friday morning. A strong low level jet will
cross the region with the potential for gusts up to 50 kt
Thursday evening into Friday morning. Seas will build to 11 to
16 feet across the outer waters Thursday night into Friday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Thursday evening through Friday
morning for MEZ001.
High Wind Watch from Thursday evening through Friday morning
for MEZ029-030.
MARINE...Storm Watch from Thursday evening through Friday morning for
ANZ050>052.
Gale Warning until 6 PM EST Thursday for ANZ050>052.
&&
Near Term...AStrauser/Buster
Short Term...TWD
Long Term...TWD
Aviation...AStrauser/Buster/TWD
Marine...AStrauser/Buster/TWDHazardous weather outlook, Feb 16, 4:20 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 420 AM EST Wed Feb 16 2022 MEZ002>006-010-170930- Northeast Aroostook-Northern Somerset-Northern Piscataquis- Northern Penobscot-Southeast Aroostook-Central Piscataquis- 420 AM EST Wed Feb 16 2022 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Rain is expected to change to a wintry mix of snow, sleet and freezing rain Thursday night and into Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-170930- Northwest Aroostook- 420 AM EST Wed Feb 16 2022 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for Far Northern Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. Rain is expected to change to a wintry mix of snow, sleet and freezing rain Thursday night and into Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-031-032-170930- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Southern Piscataquis-Northern Washington- 420 AM EST Wed Feb 16 2022 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong gusty winds are possible late Thursday night and Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-170930- Coastal Hancock-Coastal Washington- 420 AM EST Wed Feb 16 2022 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Strong to possibly damaging wind gusts are possible late Thursday night and Friday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-170930- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 420 AM EST Wed Feb 16 2022 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM EST THURSDAY... ...STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:23 AM EST | High Wind Watch | CAR | Hancock, Washington | 12 hr |
| Feb 16, 3:43 AM EST | Winter Storm Watch | CAR | Aroostook | 12 hr |
| Feb 16, 3:27 PM EST | High Wind Warning | CAR | Hancock, Washington | 43 hr |
| Feb 16, 3:27 PM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 43 hr |
| Feb 16, 3:30 PM EST | Winter Storm Warning | CAR | Aroostook, Piscataquis, Somerset | 43 hr |
| Feb 16, 3:30 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 43 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.